# SDR FDEA201310022379

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: FX148N3138
- Condition: Corroded
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INLET DOOR SHROUD CUT-OUT AFT SUPPORT FRAME CORRODED.  BLENDED CORRODED AREA OF APU INLET DOOR CUT-OUT IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15,  FIG 101, DET II FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-80-15, REPAIR 1, DET I.  PN:  FX148N3138, CATEGORY  "A"  REPAIR MAJOR REPAIR.
